# SDR ASAA2020100833296

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,827 hours, 8,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION LIGHT ON DURING CRUISE AT FL 360.  RAN QRH AND PACK LIGHT WENT OFF, BUT ILLUMINATES W/RECALL ROUGHLY 10 MIN LATER RECEIVED LT PACK CAUTION LIGHT AGAIN.  CAUTION CLEARED AGAIN AFTER QRH.  GROUNDED-YES.  VERIFIED FAULT, ACCOMPLISHED PACK TEMP CONT BITE NR 2 CONT NO FAULTS.  NR 1 CONT SHOWS (SRADA) EXIT FAULT.  ACCOMPLISHED BITE RESET.  ACCOMPLISHED RAM AIR MODULATION SYSTEM TEST, TEST PASS.  REACCOMPLISHED PACK TEMP CONT BITE TEST, TEST PASS NO FAULTS.  RAN BOTH PACKS FOR 40 MIN, NO PACK LIGHT ILLUMINATES, REF B737-900 M/M 21-51-00-730-801, 36-00-00-860-801 & B737-900 FIM 21-62 TASK 801 & 21-62 TASK 853.
